# SDR EIA2006159

- Difficulty date: July 31, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOORS COME OPEN WHEN LANDING GEAR LEVER IS SELECTED TO OFF.  CYCLED NOSE GEAR DOOR PER MM 32-22-00, OPS CHECK OK AND UNABLE TO DUPLICATE ON GROUND.
